I got my first blood test since treatment started. HVC RNA was detected at
<12 IU/ml <1.08 log IU/ml and liver function was "normal" . So, my doc says this is great news. YAY
However the serious skin issue I have (like psoriasis ) over my entire body as a result of the HepC virus still persists. I am just about managing it with topical steroids and litres of creams and lotions. Does anyone have any experience with this? I am wondering if or when I might expect to see some improvement in this condition as my HepC virus is treated. Because it is not recommended that these topical steroids be used for a prolonged or indefinite period.
I experienced a skin issue on my right ear only. It was like a lesion. My doctor gave me Fluocinon 0.05% I had to wear an ear guard to sleep. I wore the ear guard for 3 years. The area was still tender after I finished My Hep C treatment with Harvoni. I continued to wear the ear guard for a month or so after taking my last pill. Now the skin on my ear is fine and I am left with a small scar.
diagnosed in 2006
Treatment started 8/12/16, Ledipasvir/ Sofosbuvir (Harvoni) supplied by Monkmed
8/1/16 ALT 36 AST 40
1/4/17 ALT 17 AST 21
7/13/17 ALT 17 AST 25
12/28/17 ALT 22 AST26
2/22/18 ALT 19 AST 25
7/10/18 ALT 26 AST 32
1/8/19 ALT 16 AST 28
7/2/19 ALT 16 AST 26
Hcv Rna, Quantitative Real Time Pcr <15 NOT DETECTED (IU/mL) NOT DETECTED
You're not alone in observing that a weird medical problem, that nobody could diagnose or fix, has gone away post-treatment. Presumably, it's related, but... a cure's a cure and in this business, you've gotta take what you can get!
Hello Hovis, as Dr James pointed out "weird medical problem, that nobody could diagnose or fix, has gone away post-treatment". Mrcleanrt had a similar skin issue for years, and it disappeared after starting his Hep C treatment (as you can see from his post # #26749 on this thread fixhepc.com/support-forum/fixhepc-admin/...-an-alarm.html#26750 ). So hopefully, you will experience a similar result.
I had the exact same thing appear on my leg with Harvoni into the 3rd week. It stayed for the whole treatment and took about 6 weeks after treatment ended before it started to fade. It is now a medium brown patch that no longer feels irritated or rough to the touch. I had a biopsy done and it is not cancer but after that my doctor just started throwing guesses at it. Topical steroids can permanently thin your skin so I decided to not be a guinea pig and wait it out.